# SDR P2EA99160

- Difficulty date: April 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, THE FORWARD CARGO COMPARTMENT DOOR FORWARD AND AFT LOWER CORNERS FRAMES WERE FOUND WITH CRACKS.  REPAIRED THE FORWARD CARGO COMPARTMENT DOOR FORWARD AND AFT LOWER CORNERS DUE TO CRACKS PER SB 737-52-1100, SECTION III, FIGURE 3 AND 4, REVISION 2, DATED MARCH 31, 1994.  (M)
